# SDR DALA13007920990

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,267 hours, 41,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL FORWARD LOWER FRAME ATTACH ANGLE IS CRACKED 35: OTBD OF THE KEELBEAM.  FABRICATED, HEAT TREATED, ALODINED, PRIMED, CIC'D AND INSTALLED ANGLE IAW SRM 51-30-02, 51-10-03, PARA 14, 21 AND 38 DAC DWG 5930584.
